MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KENDALL; ELECTRODE, ELECTROCARDIOGRAPH

CARDINAL HEALTH 200, LLC KENDALL; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 22855
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Necrosis (1971); Fluid Discharge (2686); Full thickness (Third Degree) Burn (2696)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that they had an incident with electrode 22855 and a patient was harmed in the mri.On 19aug2025 additional information was received stating that the patient had an mrcp ordered and after the exam, which lasted about 15 minutes, the patient complained of warmth to the upper left chest.It was determined that one of the foam electrodes on the upper left chest had been left during the exam.The patient had been scanned for metal, but this electrode does not scan.The tech looked under the electrode immediately after the scan and only saw slight redness.The patient has been seen at the wound care center for treatment of the burn.The wound has been classified as a 3rd degree burn.It was stated that the instructions for use were followed.On 21aug2025 additional information was received stating that 8 days after the event the patient was seen at the wound care center (b)(6) 2025).The physician documented a l anterior chest wall 3rd degree, full thickness thermal burn.The wound was debrided, silvadene was continued.The patient was seen again on (b)(6) 2025, the wound is classified as full thickness and measures 3.9cm length, 2.6cm width, 0.3cm depth, 7.964cm/2 area and 2.389cm/3 volume.Fat layer exposed.Wound margin is flat and intact with a large amount of serosanguineous drainage noted.Large amount of necrotic tissue.Debridement done again, antibiotic ointment also provided.The initial reporter believes the plan is for two more visits.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history records (dhrs) were reviewed, and no abnormal process conditions were present during the manufacturing of the product.The dhr review shows that all acceptance criteria inspections were within acceptable limits during the production process.There were no physical samples received with the case.Photos were received.The photos show an approximately 3 cm rounded square injury to the patient¿s left chest.However, the results of the manufacturing facility investigation were unable to confirm any potential root causes associated with the manufacture of the product which would have contributed to the reported condition.No corrective or preventative actions are necessary.We will continue to monitor trending this issue for future occurrences as part of the complaint review process.

Brand Name
KENDALL
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22890258
Report Number1423537-2025-00342
Device Sequence Number9057394
Product Code DRX
UDI-Device Identifier20192253016755
UDI-Public(01)20192253016755
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number22855
Device Catalogue Number22855-
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexMale